MathSciNet Relay Station
MathSciNet bibliographic data
MR2415480 (2010a:28010) 28A80 (28A78 37A25 37C45 37D35)
Käenmäki, Antti; Vilppolainen, Markku Separation conditions on controlled Moran constructions. Fund. Math. 200 (2008), no. 1, 69–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement